# SDR DALA12006965522

- Difficulty date: September 11, 2012
- Submitted: September 12, 2012
- Operation: Air carrier
- Aircraft: N522US
- Make and model: Boeing 757251
- Aircraft serial: 23616
- Aircraft time: 71,879 hours, 30,328 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Cargo Doorway
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SMALL AREA OF CORROSION NR 2 CARGO DOOR LOWER SILL BS 1420.  CLEANED AREA, REMOVED CORROSION PER SRM 53-60-15.  AREA OUT OF LIMITS PER SRM 53-60-15.  REMOVED FITTINGS FOR ACCESS.  COMPLIED WITH PRI 506838-14 C/W ERA 506838-14 REV ORIG.  REINSTALLED FITTINGS.
